International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 405-410
The unitary amicable pairs to
Department of Mathematics, California State University, Fresno 93740-0108, CA, USA
Received 13 January 1993; Revised 19 March 1994
Copyright © 1995 Rudolph M. Najar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We present an exhaustive list of the unitary amicable pairs whose smaller
number is less than and a new unitary sociable set of four numbers.